# SDR UPS204567

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65C2613916
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LT WING UPPER STRINGER 14 AT WS 656-5 IS CRACKED.  CUT OUT DAMAGE AREA.  ALSO, STOP DRILL FINISH INSTALLATION OF KIT PER E.O. B727-5710-0314.
